# SDR CALA9700450

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, THREE CRACKS IN LOWER FORWARD AREA OF CANTED BULKHEAD, AT STA 1463.  THE CRACKS WERE .5 INCH TO 1.5 INCH LONG.  A WEB WAS INSTALLED IAW SRM 51-30-05.
